# SDR DL72S952831

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163262
- Condition: Cracked
- Location: Nr 3 Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MIDFLAP, DURING HMV SHOP INSP WAS FOUND TO HAVE A CORNER CRACKED ON CUTOUT COVER SKIN 32 FROM I/B END.  INSTALLED DOUBLER PER M/M 57-52-0.
